# SDR AALA202011099003

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,447 hours, 7,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER/CREW DOOR 841 DOOR STOPS AT  FORWARD POSITIONS 2, 3, 4, 5, 7 AND AT AFT POSITION 4 & 5 ARE WORN (7 EA).  REPLACED DOOR STOPS, PER AMM 52-11-31-400-002-A.
